# SDR QXEA200400776

- Difficulty date: November 16, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 15,169 hours, 21,700 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Regulator
- Part number: 2379003001
- Part serial: 0698
- Condition: Failed
- Location: Rudder
- Part time: 7,939 hours, 11,544 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - FLIGHT 2048 - AIRCRAFT RETURNED TO FIELD AFTER THE RUDDER PRESSURE CAUTION LIGHTS CAME ON DURING TAKEOFF.  MAINTENANCE REMOVED AND REPLACED RUDDER DUAL PRESSURE REGULATOR AND PERFORMED OPERATIONAL CHECKS.  OPERATIONAL CHECKS WERE GOOD, NO DEFECTS NOTED.
